Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

36 year old with type 1 diabetes. Night sweats, neuropathy. Reason?

my email is YYYY@YYYY I am a type 1 diabetic, 27 years, I am 36 years old. I have neuropathy . My blood sugars are not always in good control but they are not horrible. I stay fairly active. I lost a lot of weight (60lbs.) around 7 years ago, in a short period of time and without trying. I ve never gained it back or lost any more. Here is my question and concern. I have terrible night sweats that started in November. They went away in mid January but started again around 10 days ago. These night sweats will soak my clothes, the bed, the sheets, the pillows. There will literally be puddles of sweat. I have woken up at night and actually watched the sweat spread across my body in the mirror. It will drip off of my face and wake me up. I have checked my blood sugar during these and it has never been abnormal on the high or low side. I have no insurance and do not know what to do.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
apart from meds use methycobolamine u will be ok :)
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor